File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Isotopic dependence of predissociation linewidths in the Schumann-Runge bands of oxygen

TitleIsotopic dependence of predissociation linewidths in the Schumann-Runge bands of oxygen
Authors
KeywordsPhysics chemistry
Issue Date1995
PublisherAmerican Institute of Physics. The Journal's web site is located at http://jcp.aip.org/jcp/staff.jsp
Citation
The Journal of Chemical Physics, 1995, v. 103 n. 6, p. 2369-2371 How to Cite?
AbstractIt is demonstrated that, according to semi-classical theory, the isotopic dependence of the predissociation linewidths in the Schumann-Runge bands of oxygen cannot be removed by simple scaling of the reduced mass. This is in contrast to the isotopic dependence of the predissociated vibrational energy levels. ©1995 American Institute of Physics.
Persistent Identifierhttp://hdl.handle.net/10722/42054
ISSN
2017 Impact Factor: 2.843
2015 SCImago Journal Rankings: 0.959
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorCheung, ASCen_HK
dc.contributor.authorMok, DKWen_HK
dc.contributor.authorYoshino, Ken_HK
dc.contributor.authorParkinson, WHen_HK
dc.contributor.authorJamieson, MJen_HK
dc.contributor.authorDalgarno, Aen_HK
dc.contributor.authorChild, MSen_HK
dc.date.accessioned2007-01-08T02:27:49Z-
dc.date.available2007-01-08T02:27:49Z-
dc.date.issued1995en_HK
dc.identifier.citationThe Journal of Chemical Physics, 1995, v. 103 n. 6, p. 2369-2371-
dc.identifier.issn0021-9606en_HK
dc.identifier.urihttp://hdl.handle.net/10722/42054-
dc.description.abstractIt is demonstrated that, according to semi-classical theory, the isotopic dependence of the predissociation linewidths in the Schumann-Runge bands of oxygen cannot be removed by simple scaling of the reduced mass. This is in contrast to the isotopic dependence of the predissociated vibrational energy levels. ©1995 American Institute of Physics.en_HK
dc.format.extent78316 bytes-
dc.format.extent29696 bytes-
dc.format.extent196974 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.format.mimetypeapplication/pdf-
dc.languageengen_HK
dc.publisherAmerican Institute of Physics. The Journal's web site is located at http://jcp.aip.org/jcp/staff.jspen_HK
dc.relation.ispartofThe Journal of Chemical Physicsen_HK
dc.rightsCopyright 1995 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in The Journal of Chemical Physics, 1995, v. 103 n. 6, p. 2369-2371 and may be found at https://doi.org/10.1063/1.469660-
dc.subjectPhysics chemistryen_HK
dc.titleIsotopic dependence of predissociation linewidths in the Schumann-Runge bands of oxygenen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0021-9606&volume=103&issue=6&spage=2369&epage=2371&date=1995&atitle=Isotopic+dependence+of+predissociation+linewidths+in+the+Schumann-Runge+bands+of+oxygenen_HK
dc.identifier.emailCheung, ASC:hrsccsc@hku.hken_HK
dc.identifier.authorityCheung, ASC=rp00676en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1063/1.469660en_HK
dc.identifier.scopuseid_2-s2.0-0006515577en_HK
dc.identifier.hkuros9393-
dc.identifier.volume103en_HK
dc.identifier.issue6en_HK
dc.identifier.spage2369en_HK
dc.identifier.epage2371en_HK
dc.identifier.isiWOS:A1995RM53900039-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridCheung, ASC=7401806538en_HK
dc.identifier.scopusauthoridMok, DKW=7005683712en_HK
dc.identifier.scopusauthoridYoshino, K=7401650773en_HK
dc.identifier.scopusauthoridParkinson, WH=7006361375en_HK
dc.identifier.scopusauthoridJamieson, MJ=24352276800en_HK
dc.identifier.scopusauthoridDalgarno, A=22987883200en_HK
dc.identifier.scopusauthoridChild, MS=7006231076en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats